Research

Continuous singular measures with absolutely continuous convolution squares


Reference:

Dooley, A. H. and Gupta, S. K., 1996. Continuous singular measures with absolutely continuous convolution squares. Proceedings of the American Mathematical Society, 124 (10), pp. 3115-3122.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1090/S0002-9939-96-03391-6

Details

Item Type Articles
CreatorsDooley, A. H.and Gupta, S. K.
DOI10.1090/S0002-9939-96-03391-6
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code33123

Export

Actions (login required)

View Item